# SDR SWI2025F00897

- Difficulty date: April 30, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SERVICE DOOR HANDLE HOUSING GOUGED,      HN00239021  (C-CHECK RO 07/11/2025)REPAIRED EXTERNAL SERVICE DOOR HANDLE HOUSING IAW WITH ALL STEPS OF REO 601R-52-41-529 REV -- DATED 2025-06-16 M-337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH.
